# SDR ABXA2022125144

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 88,752 hours, 27,670 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Not Closed
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH OUT, NOTICED R/H I/B TR NOT STOWED FULLY. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PROPERLY DEFERRED R/H T/R IAW ABX MEL 78-31-1A. DI REMAINS OPEN. AC REMAINS CAT 3A. AIRCRAFT RETURNED TO SERVICE.
